Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Started taking Tizanidine. Felt like husband was next to me even though I did not see him. Due to drug?

Hi...I just started taking tizanidine, and had weird things going on while I slept (dreams I guess) But what happen with me is I lost my Husband 21 months ago.. And I kept waking up feeling he was next to me! I was wide awake too, I could not see him but I know he was there ! Could this be from the drug ? Thanks Becky
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. Tizanidine which is a muscle relaxant can have serious side effects, including fainting, mental/mood changes (such as hallucinations as you are currently experiencing), slow/irregular heartbeat, vision changes (such as blurred vision). Will recommend to tell your doctor right away. Please do write back in case you have follow up queries to ask. Thanks
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor